Texas, 2011High Wind in Texas, February 1, 2011
February 1, 2011 · NWS MAF · 1 event in 1 county or zone
A strong cold front and associated tight surface pressure gradient resulted in strong northeast winds funneling through Guadalupe Pass.
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong cold front and associated tight surface pressure gradient resulted in strong northeast winds funneling through Guadalupe Pass.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before the first event at Feb 1, 5:06 AM MST, 3 hours 14 minutes earlier.
Area forecast discussion, Feb 1, 5:06 AM MST, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
606 AM CST TUE FEB 1 2011
.DISCUSSION...
CONCERNS IN THE SHORT TERM PORTION OF THE FORECAST REMAIN CENTERED
ON THE POTENTIAL FOR ADDITIONAL SNOW ACCUMULATIONS THIS MORNING
ALONG WITH BITTERLY COLD AIR AND FALLING WIND CHILLS. LIGHT
RETURNS CONTINUE ON THE KMAF RADAR THIS MORNING FOR AREAS
GENERALLY ALONG AND NORTH OF INTERSTATE 10. THE SHORT RANGE MODELS
SUGGEST MID-LEVEL DRYING/SUBSIDENCE MOVING IN FROM THE WEST WILL
LIMIT SNOW POTENTIAL THIS MORNING. WE AGREE WITH THIS SCENARIO AND
HAVE OPTED TO SHORTEN THE DURATION OF THE WINTER WEATHER ADVISORY
AS WELL AS PULL UPTON AND REAGAN COUNTIES FROM THE ADVISORY.
ADDITIONAL ACCUMULATIONS OF UP TO 1 INCH REMAIN POSSIBLE ACROSS
SOUTHEAST NEW MEXICO...THE PERMIAN BASIN AND WESTERN LOW ROLLING
PLAINS...ESPECIALLY ALONG AND NORTH OF A CARLSBAD TO BIG SPRING TO
COLORADO CITY LINE. THIS POTENTIAL ALONG WITH PREVIOUS SNOWFALL
WILL WARRANT A CONTINUATION OF THE WINTER WEATHER ADVISORY UNTIL
15Z.
OTHERWISE...BITTERLY COLD AIR WILL CONTINUE TO SPREAD OVER THE
REGION AND WITH GUSTY NORTH WINDS...WIND CHILLS WILL CONTINUE TO
FALL TODAY. WE HAVE CONTINUED THE WIND CHILL WARNING FOR THE
GUADALUPE MOUNTAINS AND WILL ALSO INCLUDE THE DAVIS AND APACHE
MOUNTAINS. WIND CHILL ADVISORY WILL REMAIN IN EFFECT FOR THE
REMAINDER OF THE REGION AND WILL OPT TO INCLUDE TERRELL COUNTY AS
WELL.
ATTENTION WILL THEN TURN TOWARD THE POTENTIAL FOR SOME SIGNIFICANT
SNOWFALL ACCUMULATIONS ACROSS THE GUADALUPE MOUNTAINS TONIGHT INTO
WEDNESDAY MORNING. ADDITIONAL SHORTWAVE ACTIVITY WILL SERVE TO
STRENGTHEN THE TROUGH CURRENTLY OVER THE SOUTHERN ROCKIES.
ADDITIONAL MOISTURE AND LIFT WILL MOVE INTO THE GUADALUPE
MOUNTAINS AFTER MIDNIGHT THROUGH WEDNESDAY MORNING AND BASED ON
THE LATEST MODEL QPF AND FAVORABLE SNOW RATIOS...WE HAVE ISSUED A
WINTER STORM WATCH FROM LATE TONIGHT THROUGH WEDNESDAY MORNING.
SNOWFALL AMOUNTS OF 4 TO 6 INCHES ARE POSSIBLE. THIS UPPER TROUGH
COULD ALSO SPREAD SOME LIGHT SNOWFALL ACROSS THE PLAINS OF WEST
TEXAS AND SOUTHEAST NEW MEXICO...MAINLY ALONG AND NORTH OF
INTERSTATE 20. AT THIS TIME... SNOWFALL AMOUNTS ARE EXPECTED TO
REMAIN UNDER ONE INCH.
WELL BELOW NORMAL TEMPERATURES WILL REMAIN IN THE FORECAST THROUGH
THE REMAINDER OF THE WORK WEEK...WITH MODERATING TEMPERATURES THIS
WEEKEND. ANOTHER ROUND OF COLD AIR LOOKS TO ARRIVE EARLY NEXT WEEK
ACCORDING TO THE LATEST MEDIUM RANGE GUIDANCE.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 21 6 18 8 / 60 20 10 20
CARLSBAD NM 25 10 21 8 / 60 40 20 20
DRYDEN TX 41 15 30 18 / 10 10 10 0
FORT STOCKTON TX 28 9 22 13 / 20 10 10 20
GUADALUPE PASS TX 23 1 12 6 / 60 60 60 20
HOBBS NM 20 6 16 9 / 60 30 20 20
MARFA TX 38 1 21 1 / 20 20 10 20
MIDLAND INTL AIRPORT TX 23 8 19 9 / 60 20 10 20
ODESSA TX 22 9 18 11 / 60 20 10 20
WINK TX 28 12 21 11 / 50 20 20 20
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...WIND CHILL ADVISORY FROM 8 PM THIS EVENING TO 11 AM MST
WEDNESDAY FOR THE FOLLOWING ZONES... CENTRAL LEA COUNTY...
EDDY COUNTY PLAINS...NORTHERN LEA COUNTY...SOUTHERN LEA
COUNTY.
WINTER WEATHER ADVISORY UNTIL 8 AM MST THIS MORNING FOR THE
FOLLOWING ZONES... CENTRAL LEA COUNTY...EDDY COUNTY
PLAINS...GUADALUPE MOUNTAINS OF EDDY COUNTY...NORTHERN LEA
COUNTY...SOUTHERN LEA COUNTY.
WIND CHILL WARNING FROM 8 PM THIS EVENING TO 11 AM MST WEDNESDAY
FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS OF EDDY
COUNTY.
WINTER STORM WATCH FROM THIS EVENING THROUGH WEDNESDAY MORNING
FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS OF EDDY
COUNTY.
TX...WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY
FOR THE FOLLOWING ZONES... ANDREWS...BIG BEND AREA...
BORDEN...CRANE...DAWSON...ECTOR...GAINES...GLASSCOCK...
HOWARD...LOVING...MARFA PLATEAU...MARTIN...MIDLAND...
MITCHELL...PECOS...REAGAN...REEVES COUNTY AND UPPER TRANS
PECOS...SCURRY...TERRELL...UPTON...VAN HORN AND HIGHWAY 54
CORRIDOR...WARD...WINKLER.
HIGH WIND WARNING UNTIL 8 AM MST THIS MORNING FOR THE FOLLOWING
ZONES... GUADALUPE MOUNTAINS.
HIGH WIND WARNING FROM 5 PM THIS AFTERNOON TO 5 AM MST WEDNESDAY
FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.
WINTER WEATHER ADVISORY UNTIL 9 AM CST /8 AM MST/ THIS MORNING
FOR THE FOLLOWING ZONES... ANDREWS...BORDEN...DAWSON...
ECTOR...GAINES...GLASSCOCK...GUADALUPE MOUNTAINS...HOWARD...
LOVING...MARTIN...MIDLAND...MITCHELL...SCURRY...WINKLER.
WIND CHILL WARNING FROM 9 PM CST /8 PM MST/ THIS EVENING TO NOON
CST /11 AM MST/ WEDNESDAY FOR THE FOLLOWING ZONES...
DAVIS/APACHE MOUNTAINS AREA...GUADALUPE MOUNTAINS.
WINTER STORM WATCH FROM THIS EVENING THROUGH WEDNESDAY MORNING
FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.
&&
06/78Hazardous weather outlook, Feb 1, 3:33 AM MST, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
433 AM CST TUE FEB 1 2011
NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-021045-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
433 AM CST TUE FEB 1 2011 /333 AM MST TUE FEB 1 2011/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.
.DAY ONE...TODAY AND TONIGHT
A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM THIS
MORNING FOR PORTIONS OF THE PERMIAN BASIN...WESTERN LOW ROLLING
PLAINS AND SOUTHEAST NEW MEXICO. ALTHOUGH MOST OF THE SIGNIFICANT
PRECIP HAS ENDED ACROSS THE REGION...VERY LIGHT FREEZING DRIZZLE
AND SUBFREEZING TEMPERATURES WILL CONTINUE TO RESULT IN SOME SLICK
ROADWAYS. THIS IS ESPECIALLY TRUE FOR ELEVATED SURFACE SUCH AS
BRIDGES AND OVERPASSES...AND FOR LOCATIONS THAT RECEIVED MORE
PRECIPITATION.
HIGH WINDS ARE AGAIN EXPECTED IN THE GUADALUPE MOUNTAINS OF
CULBERSON COUNTY TONIGHT. NORTHEASTERLY WINDS THROUGH GUADALUPE
PASS WILL INCREASE TO AROUND 35 TO 45 MPH WITH GUSTS TO 60 TO 65
MPH LATE TONIGHT THROUGH EARLY WEDNESDAY MORNING.
IN ADDITION...VERY COLD TEMPERATURES WILL COMBINE WITH BREEZY
NORTHERLY WINDS TO PRODUCE BITTERLY COLD WIND CHILL VALUES ACROSS
THE ENTIRE AREA. NEGATIVE TEENS AND SINGLE DIGITS ARE EXPECTED FOR
MOST LOCATIONS...WITH NEGATIVE 20S POSSIBLE IN THE MOUNTAINOUS
TERRAIN. A WIND CHILL ADVISORY REMAINS IN EFFECT FOR ALL OF
SOUTHEAST NEW MEXICO AND WEST TEXAS...WHILE A WIND CHILL WARNING
IS IN EFFECT FOR THE DAVIS AND GUADALUPE MOUNTAINS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
SNOW WILL BE LIKELY IN THE GUADALUPE MOUNTAINS BEGINNING LATE
TUESDAY NIGHT THROUGH EARLY WEDNESDAY MORNING. TOTAL SNOWFALL
ACCUMULATION OF 4 TO 6 INCHES WILL BE POSSIBLE IN THE HIGHER
TERRAIN OF THE GUADALUPE MOUNTAINS. A WINTER STORM WATCH IS NOW
IN EFFECT FOR THIS AREA. SNOW WILL ALSO BE POSSIBLE ACROSS THE
DELAWARE MOUNTAINS AND PORTIONS OF THE DAVIS MOUNTAINS...WHERE
TOTAL ACCUMULATIONS SHOULD REMAIN BELOW 2 INCHES.
.SPOTTER INFORMATION STATEMENT...
ALTHOUGH SPOTTER ACTIVATION IS NOT ANTICIPATED...LOCAL INTEREST
SHOULD STAY ABREAST OF THE LATEST WEATHER INFORMATION...AND BE
PREPARED FOR BITTER COLD TUESDAY AND WEDNESDAY.
THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Feb 1, 2:27 AM MST, 5 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
327 AM CST TUE FEB 1 2011
NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-012130-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL...
SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON...
BIG SPRING...COLORADO CITY...VAN HORN...PECOS...MENTONE...
RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...GARDEN CITY...
MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...ALPINE...
FORT DAVIS...FORT STOCKTON...PRESIDIO...MARFA...BIG BEND NP...
MARATHON...SANDERSON...GUADALUPE MOUNTAINS NP...PINE SPRINGS
327 AM CST TUE FEB 1 2011 /227 AM MST TUE FEB 1 2011/
...EXTREMELY COLD TEMPERATURES...BITTERLY LOW WIND CHILL
VALUES...AND SNOW IN THE MOUNTAINOUS TERRAIN EXPECTED...
A STRONG ARCTIC COLD FRONT MOVED THROUGH WEST TEXAS AND SOUTHEAST
NEW MEXICO LAST NIGHT...WITH BREEZY NORTHEAST WINDS ACCOMPANYING IT.
AN UPPER LEVEL STORM SYSTEM BROUGHT LIGHT TO MODERATE SNOWFALL AND
SLEET WITH IT DURING THE OVERNIGHT HOURS. SOME LOCATIONS ACROSS THE
PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS HAVE RECEIVED ABOUT AN
INCH OF SNOW. FOR THE MOST PART...ANY SIGNIFICANT PRECIPITATION WILL
COME TO AN END BEFORE SUNRISE TUESDAY MORNING. HOWEVER...LIGHT
FREEZING DRIZZLE THROUGH THE EARLY MORNING HOURS AND THE
CONTINUATION OF FALLING TEMPERATURES INTO THE TEENS ACROSS THE
PERMIAN BASIN...WESTERN LOW ROLLING PLAINS...AND SOUTHEAST NEW
MEXICO PLAINS MAY RESULT IN SLICK ROADWAYS THROUGH AT LEAST MIDDAY
TUESDAY. PATCHY ICE HAS ALREADY BEEN OBSERVED ON ELEVATED SURFACES
SUCH AS BRIDGES AND OVERPASSES...INCLUDING LOOP 250 IN MIDLAND.
BY LATE TUESDAY NIGHT AND EARLY WEDNESDAY MORNING...TEMPERATURES
WILL DROP INTO THE SINGLE DIGITS ACROSS A MAJORITY OF THE AREA.
THIS...COMBINED WITH BREEZY NORTHERLY WINDS...WILL RESULT IN WIND
CHILL VALUES RANGING FROM THE NEGATIVE TEENS ACROSS PORTIONS OF
SOUTHEAST NEW MEXICO AND THE NORTHERN PERMIAN BASIN...TO THE
NEGATIVE SINGLE DIGITS ELSEWHERE. THE EXCEPTION TO THE PREVIOUS WILL
BE IN THE DAVIS AND GUADALUPE MOUNTAINS WHERE DANGEROUS WIND CHILL
VALUES IN THE NEGATIVE TWENTIES WILL RESIDE. A WIND CHILL WARNING IS
IN EFFECT FOR THE MOUNTAINOUS TERRAIN OF WEST TEXAS AND SOUTHEAST
NEW MEXICO EARLY WEDNESDAY MORNING...AND A WIND CHILL ADVISORY IS IN
EFFECT FOR ALL OTHER LOCATIONS FOR THE SAME TIME PERIOD.
IN ADDITION TO THE VERY COLD TEMPERATURES WEDNESDAY
MORNING...ANOTHER UPPER STORM SYSTEM WILL MOVE NEAR THE GUADALUPE
MOUNTAINS WEDNESDAY. THE LIFT ASSOCIATED WITH THIS SYSTEM WILL
RESULT IN ACCUMULATING SNOWFALL IN THE GUADALUPE MOUNTAINS. FOUR TO
SIX INCHES WILL BE POSSIBLE HERE BY EARLY WEDNESDAY
MORNING...ESPECIALLY IN THE HIGHER ELEVATIONS. UNSEASONABLY COLD
AFTERNOON HIGH TEMPERATURES WILL REMAIN IN PLACE ACROSS THE ENTIRE
AREA THROUGH FRIDAY...WITH THE COLDEST MAX TEMPERATURES EXPECTED
WEDNESDAY NEAR 20 DEGREES OR LOWER FOR A MAJORITY OF WEST TEXAS AND
SOUTHEAST NEW MEXICO. SLIGHTLY WARMER CONDITIONS CAN BE EXPECTED
ALONG THE RIO GRANDE.
Special weather statement, Feb 1, 6:55 AM MST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
755 AM CST TUE FEB 1 2011
NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-011530-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL...
SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON...
BIG SPRING...COLORADO CITY...VAN HORN...PECOS...MENTONE...
RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...GARDEN CITY...
MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...ALPINE...
FORT DAVIS...FORT STOCKTON...PRESIDIO...MARFA...BIG BEND NP...
MARATHON...SANDERSON...GUADALUPE MOUNTAINS NP...PINE SPRINGS
755 AM CST TUE FEB 1 2011 /655 AM MST TUE FEB 1 2011/
...ARCTIC AIR HAS MOVED INTO WEST TEXAS AND SOUTHEAST NEW
MEXICO...
AS OF 730 AM CST/630 AM MST TEMPERATURES ACROSS THE AREA RANGED
FROM AROUND 12 DEGREES AT HOBBS TO 21 AT FORT STOCKTON TO THE 30S
ALONG THE RIO GRANDE. COLD NORTH WINDS SUSTAINED AT 20 TO 25 MPH
ARE RESULTING IN WIND CHILL READINGS OF MINUS 5 ACROSS PARTS OF
SOUTHEAST NEW MEXICO TO AROUND 15 TO 20 ACROSS PARTS OF THE FAR
REACHES OF THE TRANS PECOS. THESE WIND CHILLS READING WILL HOLD
STEADY IN THIS RANGE THROUGH THE MORNING AND THEN INCREASE SLIGHTLY
LATE MORNING AND AFTERNOON. HOWEVER AS TEMPERATURES FALL EVEN
FARTHER THIS EVENING WIND CHILL READINGS WILL DECREASE FALLING TO
MINUS 5 TO AROUND MINUS 14 FOR MOST AREAS AND A WIND CHILL
ADVISORY WILL BE IN EFFECT TONIGHT. THE EXCEPTION WILL BE THE
GUADALUPE PASS AREA WHERE WIND CHILL READING WILL FALL TO AROUND
MINUS MINUS 15 TO 30 OVERNIGHT WHERE A WIND CHILL WARNING WILL BE
IN EFFECT.
LIGHT SNOW IS STILL BE REPORTED IN A FEW PLACES ACROSS THE AREA
AND RADAR INDICATES THAT THERE IS AN AREA OF SNOW SHOWERS MOVING
EASTWARD FROM THE WEST PERMIAN BASIN TOWARD THE CENTRAL PERMIAN
BASIN AND MAY RESULT IN BRIEF MODERATE SNOW WITH ADDITIONAL
ACCUMULATIONS REMAINING LESS THAN ONE INCH.
ROADS ARE SLICK WITH ICE AND SNOW BUT REPORTS INDICATES IT TO BE
PATCHY. CAUTION IS ADVISED WHILE TRAVELING AND TAKE MEASURES
AGAINST FROSTBITE IF YOU MUST BE OUTDOORS.
High Wind, Guadalupe Mountains of Culberson County
- When
- February 1, 8:20 AM MST to 6:30 PM MST
- Where
- Guadalupe Mountains of Culberson County forecast zone
- Measured
- 40 kt (46 mph) measured sustained
- Reported by
- ASOS
Sustained northeast winds of 40 mph or greater occurred for several hours.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Blizzard in Illinois, February 1 to 2, 201114 deaths · 2 injured · $525,000 · 18 events
- Ice Storm and Winter Storm in Texas, February 1 to 4, 20113 deaths · 37 injured · $4.4 million · 31 events
- Blizzard and Winter Storm in Missouri, February 1, 20114 deaths · 1 injured · $140,000 · 33 events
- Blizzard and Winter Storm in Oklahoma, February 1, 20113 deaths · 5 injured · $30 million · 24 events
- Blizzard and Ice Storm in Illinois, February 1 to 2, 20113 deaths · $11 million · 35 events
- Blizzard in Indiana, February 1 to 2, 20113 deaths · $100,000 · 5 events
- Blizzard in Wisconsin, February 1 to 2, 20113 deaths · 3 injured · $34,000 · 3 events
- Winter Storm and Extreme Cold in Texas, February 1 to 4, 20112 deaths · 6 injured · $1.4 million · 48 events
- Ice Storm and Winter Weather in Ohio, February 1 to 2, 20112 deaths · 4 injured · 30 events
- Winter Weather in Vermont, February 1, 20112 deaths · $10,000 · 2 events
- Blizzard and Winter Storm in Kansas, February 1, 20111 death · 4 injured · $54,000 · 26 events
- Winter Storm and Winter Weather in Oklahoma, February 1, 20111 death · 48 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 279323.